# SDR SWIA20240520

- Difficulty date: May 20, 2024
- Submitted: August 23, 2024
- Operation: Air carrier
- Aircraft: N758SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10222
- Aircraft time: 48,176 hours, 31,900 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE JUST BELOW TRU BAY VERY AFT CORNER IS A VISIBLE CRACK.(MARKED)     (C-CHECK RO 8/22/2024)    REMOVED AND INSTALLED NEW L/H TRU NOSE SKIN REF-CRJ700 SRM 51-42-06-001-001 A01 REV 38 DATE JUL-25-2020,DWG CC670-33040 REV.-G, REO 670-53-11-1983 REV -- DATE 2024-06-28.COMPLIED WITH TASK 51-900-1002-SKY
